# SDR AALA201912049038

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 60,984 hours, 10,232 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: S256T00717
- Part serial: 1441
- Condition: Malfunctioned
- Location: Lt Wing Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO PHL ON ACCOUNT OF LEADING EDGE, FLAP AND SLAT DISAGREE. EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED FIM TASK 27-51-00-815-811 AND 809, REPLACED FLAP POSITION TRANSMITTER #1 M473 IAW AMM 27-51-45 AND THE LEFT FLAP/STABILIZER POSITION MODULE IAW AMM 27-58-01. OPS CHECK GOOD. (SEE SDR # AALA201912029021)
